MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH-CT SOMATOM SCOPE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHCARE GMBH-CT SOMATOM SCOPE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 10967666
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 07/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that an adverse event occurred while operating the somatom scope ct system.On (b)(6), 2022, it was reported that an an operator injured his finger on the aluminum plate of the sealing flap when he tried to move the mcs (monitor ceiling system).The operator was treated and received one stitch to the finger.We are unaware of any further impact to the state of health of the operator.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Our technical experts analyzed the provided picture and noticed tape on the sealing flap.However, when the monitor ceiling system (mcs) is delivered by siemens to customers, it comes without tape.It was also confirmed that the concerned mcs was dented and not in proper state.Based on the input from the supplier, the sealing flap at the customer site has been incorrectly mounted or dissembled.According to siemens local service engineer, disassembly or mounting was not performed by siemens.Manufacturer's instructions for use clearly indicate not to use the damaged system and that local service should be contacted for repairs.A regular inspection of the mcs should be performed by the user as well.The concerned unit is working as designed, and the reported event was caused by a user error.

Brand Name
SOMATOM SCOPE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH-CT
siemensstr. 1 -or-
rittigfeld 1
forchheim, germany 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-CT
siemensstr. 1 -or-
rittigfeld 1
forchheim, germany 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key15292433
Report Number3004977335-2022-38475
Device Sequence Number17968946
Product Code JAK
UDI-Device Identifier04056869010311
UDI-Public04056869010311
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K183548
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10967666
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2022
Supplement Date Received by Manufacturer10/26/2022
Initial Report FDA Received Date08/25/2022
Supplement Report FDA Received Date10/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown